# SDR 2006UALA02291

- Difficulty date: November 30, 2006
- Submitted: December 5, 2006
- Operation: Air carrier
- Aircraft: N788UA
- Make and model: Boeing 777222
- Aircraft serial: 26942
- Aircraft time: 41,746 hours, 6,373 cycles
- Engine: Pwa PW4090
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 1E REAR EMERGENCY EEL LIGHT MISSING.  REPLACED LT ASSY AND PERFO RMED EMERGENCY LT TEST AND OPS NORMAL.
